MathSciNet Relay Station
MathSciNet bibliographic data
MR2100373 16S34 (16U99 20C05)
Olivieri, Aurora; del Río, Ángel; Simón, Juan Jacobo On monomial characters and central idempotents of rational group algebras. Comm. Algebra 32 (2004), no. 4, 1531–1550.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement